# SDR IU62001F00008

- Difficulty date: June 13, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Housing
- Part number: 6544683
- Condition: Cracked
- Location: Stnby Module
- Part time: 26,652 hours
- Component: Stndby Module, Boeing
- Component part number: 654468115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AT PORT NR 1.  FOUND DURING PROOF PRESSURE TEST.  FATIGUE.
